# SDR AALA202111096588

- Difficulty date: November 9, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N413AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9374
- Aircraft time: 3,740 hours, 1,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR ASSIST BOTTLE PRESSURE LOW. 750PSI. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
